# SDR ASAA0480166

- Difficulty date: March 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59128527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV12 CHECK, FOUND NLG RIGHT DOOR JAMB IS CRACKED AT LOWER END OF FRAME.  REMOVED DAMAGED AREA AND INSTALLED REPAIR ANGLE, FILLER, AND DOUBLER PER SRM 53-05.  (M)
